Order Article Reprints
Journal: MathematicsVolume: 10Number: 3476
Article: Application of a Variant of Mountain Pass Theorem in Modeling Real Phenomena
- Authors:
- Irina Meghea
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.